• if your child is under 12 months of age. • if your child suffers from asthma. • if your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other medicines regularly. • if children and adolescents suffering from dehydration through diarrhoea and/or vomiting. • if your child has chickenpox (varicella) as it is advisable to avoid use of this product.
Push the syringe firmly into the hole in the neck of the bottle and shake the bottle well. Turn the bottle upside down and, whilst holding the syringe in place, gently pull the plunger down, drawing the liquid to the correct mark on the syringe. Turn the bottle right way up and gently twist the syringe into the child's mouth, press the plunger slowly down to gently release the liquid. After use replace the cap firmly, wash the separated syringe parts in warm water and allow to dry (do not boil).
For short term use only. For infants aged 3-6 months seek medical advice if symptoms worsen or not later than 24 hours if symptoms persist. For children from 6 months, consult your doctor if the product is required for more than 3 days or if symptoms worsen. Children should take plenty of fluids.
reduction in temperature for up to 8 hours including fever caused by immunisation temporary relief of pain associated with • teething • toothache • earache • sore throats • headache • minor aches • sprains & strains • cold & flu
Suggested dosage based on 10mg/kg/does Age 3* - 6 mths Average Weight 6 - 8kg Dose 3 - 4mL Age 6 - 12 mths Average Weight 8 - 10kg Dose 4 - 5mL Age 1 - 3 years Average Weight 10 -14kg Dose 5 - 7ml Age 3 - 5 years Average Weight 14 -18kg Dose 7 - 9ml Age 5 - 7 years Average Weight 18 -22kg Dose 9 - 11ml Age 7 - 9 years Average Weight 22 -28kg Dose 11 - 14ml Age 9 - 12 years Average Weight 28 -40kg Dose 14 - 20ml Repeat dose every 6 to 8 hours as necessary for children up to 12 years (max 3 doses in 24 hours).
• Contains sodium chloride and sodium saccharin; • Contains no aspirin, alcohol or aspartame; • 60ml (maximum daily dose) contains 27g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea
Use only if carton seals & cap seal are intact at first opening. Check the child resistant cap mechanism is engaged after use by tightening cap until cap clicks when opening is attempted. Store below 25°C. Discard 6 months after first opening.
• have stomach ulcers or other stomach disorders. • have kidney, liver or heart problems. • are suffering from dehydration. • have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately.
Keep out of reach of children
Unless a doctor has told you to, do not use during the first 6 months of pregnancy. Do not use at all during the last 3 months of pregnancy.
Reckitt Benckiser Healthcare (UK) Ltd, Dansom Lane, Hull, HU8 7DS, UK Reckitt Benckiser, Auckland, New Zealand. Toll free contact line NZ: 0800 40 30 30